MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION ENERGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number N140
Medical Device Problem Codes High impedance (1291); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) reached the explant indicator earlier than expected based on prior longevity estimates.Technical services (ts) reviewed the data and noted that the explant indicator was triggered due to high voltage charge times exceeding 15 seconds on multiple occasions.Engineering analysis confirmed the device is depleting normally and that this represents a secondary mechanism for reaching elective replacement indicator (eri), not reflected in standard longevity projections.A prior out-of-range shock impedance alert was also noted.Device replacement within the normal elective replacement indicator (eri) to end-of-life window was recommended.No adverse patient effects were reported.This crt-d remains in service.
 
Additional Manufacturer Narrative
Follow up report 1 (additional information): this report is being submitted to update field b5: describe event or problem, section b and field h6: device codes, section h.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) reached the explant indicator earlier than expected based on prior longevity estimates.Technical services (ts) reviewed the data and noted that the explant indicator was triggered due to high voltage charge times exceeding 15 seconds on multiple occasions.Engineering analysis confirmed the device is depleting normally and that this represents a secondary mechanism for reaching elective replacement indicator (eri), not reflected in standard longevity projections.A prior high out-of-range shock impedance alert was also noted.Device replacement within the normal elective replacement indicator (eri) to end-of-life window was recommended.No adverse patient effects were reported.This crt-d remains in service.Additional information was received that this crt-d was successfully explanted reached and replaced.No additional adverse patient effects were reported outside.

Brand Name
ENERGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24627317
Report Number2124215-2026-14952
Device Sequence Number8853176
Product Code LWP
UDI-Device Identifier00802526480959
UDI-Public(01)00802526480959(17)160221
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/21/2016
Device Model NumberN140
Device Catalogue NumberN140
Device Lot Number113613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/30/2026
Date Device Manufactured02/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale